# SDR AALA981995

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT TRUNNION CORRODED IN BEARING BORE.  INSTALLED NEW LEFT TRUNNION FITTING.  (M)
